# SDR DALA1011173261

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 35,368 hours, 15,844 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON AFT CARGO SHEAR WEB AT S38L BETWEEN FR 58 & FR 59. REPAIRED IAW SRM 53-41-89-95, SRM 51-42-11.
